# SDR HALA2011011300073

- Difficulty date: January 13, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 15,408 hours, 37,410 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 5913537507
- Condition: Corroded
- Location: Bs 986-994
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AT AFT CARGO COMPARTMENT STA 986 THRU 994, BETWEEN LONGERON 30 THRU 29R AREA WITH SPOT CORROSION.  R & R STRAP AT AFT CARGO COMPARTMENT, STA 986 THUR 994 BETWEEN LONG 30 THRU 29R, IAW SRM 51-41-05 & 51-41-01.
